# SDR 03FDEA00728

- Difficulty date: May 13, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10
- Aircraft serial: 46907
- Aircraft time: 46,639 hours, 22,092 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: ANB74141
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP - INBOARD ACTUATOR LEVER ARM, SUPPORT STRUCTURE HAS DEEP   WEAR/CHAFING AT PREVIOUS REPAIR.  REQUEST ENGR EVALUATION.  COMPLIED WITH  EA-85750-67549 HINGE BRACKET SHIM INSTALL  ALSO COMPLIED WITH EA-  8-5310-66485 WING- LT I/B T/E FLAP SUPPORT PANEL DAMAGE REPAIR. (REF. ITEM CHANGED   PER ENGINEERING REQUEST FLAP CONTROL VALVE, RESTRICTROS, I/B & O/B  ACTUATORS   AND FLAP BUS CABLES.
